Approximation order of interpolatory nonlinear subdivision schemes

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1697-1703
JournalJournal of computational and applied mathematics
Volume223
Issue number7
Publication statusPublished - 2010

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Approximation order of interpolatory nonlinear subdivision schemes. / Dyn, Nira; Grohs, Philipp; Wallner, Johannes.

In: Journal of computational and applied mathematics, Vol. 223, No. 7, 2010, p. 1697-1703.

Research output: Contribution to journalArticleResearchpeer-review

@article{53de36f72e174cfa8186b197e36a7542,
title = "Approximation order of interpolatory nonlinear subdivision schemes",
author = "Nira Dyn and Philipp Grohs and Johannes Wallner",
year = "2010",
language = "English",
volume = "223",
pages = "1697--1703",
journal = "Journal of computational and applied mathematics",
issn = "0377-0427",
publisher = "Elsevier B.V.",
number = "7",

}

TY - JOUR

T1 - Approximation order of interpolatory nonlinear subdivision schemes

AU - Dyn, Nira

AU - Grohs, Philipp

AU - Wallner, Johannes

PY - 2010

Y1 - 2010

M3 - Article

VL - 223

SP - 1697

EP - 1703

JO - Journal of computational and applied mathematics

JF - Journal of computational and applied mathematics

SN - 0377-0427

IS - 7

ER -